# SDR 99ZZZX300

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3437M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890301
- Engine: Lyc O360A4M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: CA35318800
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAA-PMA'D PART OUT OF BOX FAILURE.  DEAD SHORT INTERNAL.  PUMP SUPPLIED BY:  PMA PRODUCTS, INC., LIBERTY, NC 27298.
